# SDR ERAA200800001

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 33,932 hours, 42,340 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10500103
- Part serial: DCL45390
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYD SYSTEM PRSR DROPPED TO ALMOST ZERO UPON GEAR EXTENSION.  LOUD BANG & NR 2 HYD ISO VALVE CAUTION LIGHT AND OUTBOARD ROLL SPOILER LIGHT ILLUMINATED.  LEFT MLG RETRACT ACTUATOR HOUSING CRACKED.  REMOVED AND REPLACED LEFT MLG RETRACT ACTUATOR.
